# SDR 2002UALA00653

- Difficulty date: April 8, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Aircraft time: 28,770 hours, 21,422 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STATION 946 RBL 20 HAS EXCESSIVE MATERIAL LOSS DUE TO CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REINFORCEMENT ANGLE.
